Hail, Henderson
- When
- December 22, 8:20 PM CST
- Where
- Henderson County, Eustace
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.300, -95.983
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Dec 22, 5:13 PM CST, 3 hours 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 513 PM CST MON DEC 22 2003 .AVIATION... STRONG COLD FRONT WILL PUSH THROUGH KDFW TRACON 00-01Z AND KACT TRACON AROUND 02Z. STRONG WINDS ACCOMPANYING THIS SYSTEM AND FEEDING CONVECTION OVER E OKLAHOMA. ADDITIONAL TSRA/S EXPECTED TO FORM ON THE FRONT LATER THIS EVENING AS IT MOVES THROUGH EAST TEXAS. AFTERWARDS...A DECK OF MVFR CLOUDS (CURRENTLY OVER WEST OKLAHOMA ND THE TEXAS PANHANDLE WILL SPREAD OVER OUR LOCAL AIRPORTS 04-06Z AND LINGER UNTIL MID-MORNING TUESDAY. EXPECT SURFACE WINDS TO REMAIN QUITE STRONG OVERNIGHT THROUGH TUESDAY MORNING THEN RELAXING TO 10-20 KTS IN THE AFTERNOON. 75 && .UPDATE... 330 PM SEVERE THUNDERSTORM WATCH ISSUED FOR FAR NORTHEAST ZONES. CAP HAS ERODED OVER NORTHEAST TEXAS AND MODERATE INSTABILITY IS IN PLACE. PRE-FRONTAL TROF IS MOVING EASTWARD AND EXPECTED TO PROVIDE SOME EXTRA LIFT. THUNDERSTORMS SHOULD INITIATE SHORTLY. SEVERE THREAT IN OUR CWA WILL BE OVER QUICKLY EARLY THIS EVENING AS TROF MOVES EAST 30-35 MPH. 84 && .PREV DISCUSSION... 300 PM WIND ADVISORY EXPIRES 5 PM SO WILL NOT BE IN THIS PACKAGE. FRONT NOW LOCATED WICHITA FALLS-SAN ANGELO AND STILL MOVING EAST. CAPPED AIRMASS CONTINUES OVER NORTH TEXAS BUT STILL EXPECT CONVECTION TO INITIATE IN OUR FAR NORTHEAST AND EAST ZONES BY EARLY EVENING WITH THE BEST CHANCE IN THE NORTHEAST. SOME WRAP AROUND SHOWERS MAY REACH INTO THE NORTHEAST ZONES TOMORROW MORNING BEHIND THE FRONT BUT JUST A SLIGHT CHANCE. EXPECT POST FRONTAL WINDS IN THE 15-25 MPH RANGE TONIGHT AND TOMORROW WEAKENING TOMORROW AFTERNOON. WILL LET EVENING SHIFTS BUMP UP AND ISSUE WIND ADVISORY IF THEY SEE MORE WINDS TOMORROW...RIGHT NOW IT APPEARS NOT TO REACH ADVISORY CATEGORY. NEXT CHANCE FOR PRECIP IS FRIDAY NIGHT/SATURDAY MORNING WITH NEXT COLD FRONT. MODELS ALSO HINT THAT MONDAY NIGHT/TUESDAY MORNING A LOW FORMS IN SOUTH TEXAS AND PUMPS MOISTURE UP OVER THE FRONT BRINGING PRECIP INTO OUR SOUTHEAST ZONES SPREADING INTO CENTRAL AND EAST ZONES TUESDAY. WILL CALL THAT A CHANCE OF PRECIP FOR NOW SINCE ITS A LONG WAY OFF. 84 && DALLAS-FT. WORTH, TX 43 58 35 58 / 20 10 0 0 WACO, TX 45 59 33 59 / 20 10 0 0 PARIS, TX 44 57 34 56 / 60 20 0 0 DENTON, TX 43 57 34 56 / 20 10 0 0 MCKINNEY, TX 43 57 34 56 / 20 10 0 0 DALLAS, TX 43 58 35 58 / 20 10 0 0 TERRELL, TX 45 57 34 57 / 50 10 0 0 CORSICANA, TX 44 58 34 58 / 30 10 0 0 TEMPLE, TX 45 59 33 59 / 20 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE &&
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 522 PM CST MON DEC 22 2003 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 522 PM CST MON DEC 22 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SEVERE WEATHER IS NOT ANTICIPATED THROUGH TONIGHT...THOUGH A FEW STRONG STORMS WITH SMALL HAIL...FREQUENT LIGHTNING AND GUSTY WINDS MAY DEVELOP AHEAD OF A COLD FRONT LATE THIS AFTERNOON AND INTO THE EVENING. THE MAIN THREAT FOR ANY STORMS SHOULD BE EAST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY MORNING...FOR AREAS MAINLY EAST OF INTERSTATE 35. NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 58
The Dallas/Ft Worth radar (KFWS), 128 km away, was scanning. The volume nearest the first event began at 02:17 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, December 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5327562.